MathSciNet Relay Station
MathSciNet bibliographic data
MR387035 (52 #7882) 02F30 (02G05)
Shoenfield, J. R. The decision problem for recursively enumerable degrees. Bull. Amer. Math. Soc. 81 (1975), no. 6, 973–977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement